# SDR FDEA2018082982193

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 80,957 hours, 17,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: 5D02611
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR CONTROL SWITCH WAS STICKING IN THE OPEN POSITION.   THE DOOR CONTINUES TO OPEN EVEN IF SWITCH IS NOT HELD  IN POSITION.  REMOVED AND REPLACED THE RELAY R1-177 IAW SWPM  20-20-03.  DOOR OPERATED THROUGH FULL TRAVEL OPEN AND CLOSED IAW AMM 52-11-02-2. OK FOR SERVICE.
